# SDR SWAA2022032481113

- Difficulty date: March 7, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,756 hours, 14,736 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK ON LEFT INBOARD FAN COWL LOWER FORWARD LATCH AT RIVET HOLE. HFEC VERIFIED; CRACK MEASURES .750 IN LENGTH AND IS MARKED. / [01] ACCOMPLISHED HFEC COUNTERSINK INSP AND SURFACE INSP PER NDT 53-30-00 PROC 3 AND 51-00-00 PROC. 23 CONFIRMED CRACK IS IN THE SKIN STARTS AT FASTENER HOLE AND EXTENDS .750';[02] CHEMICALLY REMOVED PAINT ON AREA IAW SRM 51-20-01. REMOVED FASTENER IAW SRM 51-40-02. VERIFIED CRACK PER HFEC 51-00-00 PROCEDURE 23 AND COUNTERSINK HFEC PROCEDURE . COWL IS TO BE REPLACED WITH SERIVICABLE COWL ON ROUTINE CARD #TTG8Q00AYMWC;[03] C/W INSPECTION
